# SDR FDK2008F00009

- Difficulty date: June 25, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABORTED TAKEOFF DUE TO NOSE WHEEL STEERING ISSUES. THE ACFT PULLED TO THE RT ON TAKEOFF ROLL OUT.  MX RESECURED. (K)
